Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 37, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 13, 2008, 4:56 PM EDT for 4 counties in Pennsylvania. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 4:56 PM EDT (20:56 UTC)
- Expired
- Jun 13, 2008, 6:00 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Centre County, PA, Clinton County, PA, Potter County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 5:10 PM EDT | TSTM WND DMG | 6 Nw Westport, PA | TREES AND POWER LINES DOWN. |
| Jun 13, 5:30 PM EDT | TSTM WND DMG | Cross Fork, PA | THUNDERSTORM WINDS KNOCKED DOWN TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 524 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 132056
SVRCTP
PAC023-027-035-105-132200-
/O.NEW.KCTP.SV.W.0037.080613T2056Z-080613T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTH CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KEATING...OR 28 MILES NORTHWEST OF BELLEFONTE...AND MOVING
NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTPORT AND CAMERON AROUND 515 PM EDT...
KETTLE CREEK STATE PARK AROUND 520 PM EDT...
STEVENSON DAM AROUND 525 PM EDT...
RENOVO AND HYNER AROUND 530 PM EDT...
TAMARACK AROUND 540 PM EDT...
CROSS FORK AND WHARTON AROUND 555 PM EDT...
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4161 7761 4128 7763 4111 7787 4120 7809
4122 7810 4122 7814 4126 7824 4133 7824
4133 7825 4168 7803
TIME...MOT...LOC 2056Z 208DEG 13KT 4129 7800
$$
FORECASTER: BEACHLER/DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:18 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 13, 3:18 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 318 PM EDT FRI JUN 13 2008 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL BLANKET CENTRAL PENNSYLVANIA THROUGH SATURDAY MORNING. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT MAINLY THE HIGHER TERRAIN OF WESTERN PENNSYLVANIA THROUGH THE MID MORNING HOURS SATURDAY. A COLD FRONT WILL CROSS THE AREA ON SATURDAY...BRINGING MORE NUMEROUS SHOWERS AND SCATTERED STRONG THUNDERSTORMS. SUNDAY WILL BE DRY...WITH NEAR NORMAL TEMPERATURES. A SECOND COLD FRONT SWEEP THROUGH THE REGION ON MONDAY BRINGING ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS. BEYOND MONDAY...WE WILL SEE BELOW NORMAL TEMPERATURES AND CONTINUED UNSETTLED WEATHER. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A WEAK MID LEVEL THERMAL TROUGH...COMBINED WITH A 925-850 HPA THETA-E RIDGE ACROSS THE WRN MTNS...OF PENN WILL LEAD TO FAIRLY NUMEROUS SHOWERS AND SCTD TSRA THROUGH EARLY THIS EVENING. DRIER AND SLIGHTLY WARMER AIR ALOFT WILL COMBINE WITH THE WANING MIXED LAYER CAPE LATE TODAY/TONIGHT TO SHIELD CENTRAL AND ERN PENN FROM MUCH MORE THAN A BRIEF...STRAY SHRA OR TSRA. THE BEST INSTABILITY AND LVLL FORCING (VIA THE SE EXTENT OF THE LAKE BREEZE CONVERGENCE ZONE...AND INCREASING SW 850 WINDS) WILL OCCUR ACROSS OUR FAR NW ZONES (WARREN...MCKEAN AND ELK COUNTIES) THROUGH THIS EVENING. ITS NOT OUT OF THE QUESTION TO SEE SOME SPECIAL WEATHER STATEMENTS AND A FEW SVRS BEING ISSUED FOR SOME 50-60 DBZ REFLECTIVITY CORES BRIEFLY EXCEEDING THE -20C LEVEL (AROUND 22 KFT AGL) ACROSS THIS AREA...AND TO A LESSER DEGREE ACROSS THE LAUREL HIGHLANDS. CONVECTIVE COVERAGE WILL DIMINISH QUICKLY BY LATER THIS EVENING WITH SCT-BKN ALTO CU AND JUST A LIGHT SOUTH TO SOUTHWEST BREEZE IN MOST LOCATIONS. ANOTHER ROUND OF UPSTREAM CONVECTION WILL ADVECT INTO OUR NW ZONES AFTER MIDNIGHT...SO WILL KEEP CHC POPS FOR SHRA/TSRA THERE. LIGHT AND VARIABLE WIND AND INCREASING LLVL MOISTURE WILL CREATE 3-5SM HAZE ACROSS THE CENTRAL AND ERN VALLEYS OVERNIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... A POTENT SHORTWAVE WILL TRACK NORTHEASTWARD THRU THE GRT LKS ON SATURDAY...PUSHING A COLD FRONT THROUGH THE AREA BY SAT AFTN. INCREASINGLY SOUTHWESTERLY LLVL FLOW AHEAD OF FRONT WILL ADVECT IN HIGHER DEW POINTS WHICH...COMBINED WITH DAYTIME HEATING...WILL LEAD TO MODERATE INSTABILITY. HOWEVER...MODEL DEEP LYR WIND SHEAR IS NOT TOO IMPRESSIVE AND IS STRONGEST TO THE NORTH OF OUR AREA...INDICATING THAT ORGANIZED/WIDESPREAD SVR WX NOT LIKELY. MAX TEMPS SATURDAY WILL BE A FEW DEG LOWER ACROSS THE CENTRAL AND SE ZONES...AND UP TO 5-7F LOWER ACROSS THE NW MTNS THANKS TO THE EARLIER PASSAGE OF THE COLD FRONT...AND MORE NUMEROUS SHOWERS/TSRA THROUGH THE MID AFTERNOON. KEPT LOW POPS FOR A SHRA/TSRA SAT EVENING ACROSS THE CENTRAL AND SE ZONES...BEFORE DRIER AND COOLER LLVL AIR PUSHES SE INTO THE REGION. ERODING CLOUD COVER ACROSS THE NW MTNS AFTER MIDNIGHT WILL ALLOW TEMPS TO DIP INTO THE 40S...WITH MINS ELSEWHERE IN THE 50S TO LOWER 60S. && .LONG TERM /SUNDAY THROUGH FRIDAY/... SUNDAY WILL BE PARTLY TO MOSTLY SUNNY AND DRY BEHIND THE FRONT...AND TEMPERATURES WILL BE SEASONABLE...IF NOT A BIT ON THE WARM SIDE...FOR MID-JUNE. THE NEXT FRONTAL SYSTEM ARRIVES ON MONDAY...ACCOMPANIED BY ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. TUESDAY THROUGH FRIDAY LOOK TO BE COOLER-THAN-NORMAL AS THE REGION IS ENTRENCHED IN THE NORTHWESTERLY FLOW BEHIND THIS FRONT. THE WEATHER WILL BE A BIT UNSETTLED THROUGH THE PERIOD AS WELL...AS AN UPPER-LEVEL TROUGH POSITIONS ITSELF OVER THE EASTERN UNITED STATES. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... MAINLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD EXCEPT FOR SOME SHORT DURATION DROPS TO MVFR OR IFR IN SCATTERED THUNDERSTORMS. CURRENTLY AN AREA OF THUNDERSTORMS MOVING TOWARDS JOHNSTOWN WHICH MAY BRIEFLY REDUCE VISIBILITY. LOW LEVEL SOUTHERLY WINDS BRINGING INCREASED MOISTURE INTO THE AREA... THIS COMBINED WITH DAY TIME HEATING WILL ALLOW FOR MORE SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. THE BEST THREAT APPEARS TO BE FROM STATE COLLEGE AND WESTWARD AS STORMS MOST LIKELY TO FORM OVER THE ELEVATED ALLEGHENIES AND HIGHER 850 HPA THETA-E AIR. CONDITIONS CLEAR OUT TONIGHT AFTER ANY EVENING SHOWERS WIND DOWN. THEREFORE EXPECT VFR CONDITIONS TO PREVAIL REGION WIDE. AREAS OF MVFR HAZE ARE POSSIBLE ESPECIALLY ACROSS THE SUSQUEHANNA VALLEY WHERE WINDS WILL BE LIGHT AND VARIABLE. A COLD FRONT WILL APPROACH THE AREA ON SATURDAY BRINGING MORE SHOWERS AND THUNDERSTORMS. EXPECT CLOUDS BASED MAINLY BETWEEN 6-10 KFT AGL TO BEGIN APPROACHING IN THE EARLY MORNING ACROSS THE CENTRAL AND WEST AND NOT TILL LATE MORNING NEAR HARRISBURG. AN AREA OF SHOWERS AND THUNDERSTORMS SHOULD THEN MOVE ACROSS THE AREA STARTING AROUND 8AM ACROSS BRADFORD TO 11AM AT STATE COLLEGE AND 2PM AT HARRISBURG. WHEN THIS AREA MOVES THROUGH SOME LOCATIONS MAY DROP TO MVFR OR IFR IN THE HEAVIEST STORMS. THIS IS MOST LIKELY ACROSS OUR EASTERN AREAS WHERE THE SUN WILL STAY OUT THE LONGEST LEADING TO GREATER INSTABILITY. SOME OF THE STORMS THAT MOVE THROUGH THIS AREA MAY PRODUCE GUSTY WINDS AND SMALL HAIL. VFR CONDS LIKELY TO PREDOMINATE SUNDAY...AS A RIDGE OF HI PRES BUILDS OVR THE STATE. HOWEVER...BRIEF CIG/VSBY REDUCTIONS ARE POSSIBLE IN SCT TSTMS MONDAY AS ANOTHER COLD FRONT PUSHES INTO THE REGION. MAINLY DRY WEATHER (WITH VFR CONDITIONS) AND NOTICEABLY COOLER TEMPS WILL OVERSPREAD THE REGION MONDAY NIGHT THROUGH WEDNESDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/LAMBERT NEAR TERM...FITZGERALD/LAMBERT SHORT TERM...FITZGERALD/LAMBERT LONG TERM...DANGELO/EVANEGO AVIATION...LAMBERT/RXR
Hazardous weather outlook, Jun 13, 4:24 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 424 AM EDT FRI JUN 13 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-140830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 424 AM EDT FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 1:29 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 129 PM EDT FRI JUN 13 2008 PAZ024-033-131845- CAMBRIA-SOMERSET- 129 PM EDT FRI JUN 13 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET AND SOUTHWESTERN CAMBRIA COUNTIES THROUGH 245 PM EDT... AT 127 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 7 MILES SOUTHWEST OF ELIM...MOVING NORTHEAST AT 14 MPH. WIND GUSTS UP TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR JEROME AROUND 135 PM...HOOVERSVILLE AROUND 140 PM...DAVIDSVILLE...AND BENSON AROUND 145 PM...TIRE HILL...ELIM... AND WESTMONT AROUND 150 PM...TIRE HILL...FERNDALE AND AND WESTMONT AROUND 155 PM...EBENSBURG...BEAVERDALE AND DUNLO AROUND 225 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 30...ROUTE 219...STATE ROAD 56. FORECASTER: LAMBERT
Special weather statement, Jun 13, 2:56 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 256 PM EDT FRI JUN 13 2008 PAZ017-024-025-033-034-132000- BEDFORD-BLAIR-CAMBRIA-CLEARFIELD-SOMERSET- 256 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN CAMBRIA...EASTERN SOMERSET...SOUTH CENTRAL CLEARFIELD...WESTERN BEDFORD AND WESTERN BLAIR COUNTIES THROUGH 4 PM EDT... AT 252 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM WESTOVER TO BLUE KNOB STATE PARK TO NEW BALTIMORE TO WELLERSBURG...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 50 MPH AND HAIL BETWEEN PEA...AND DIME SIZE ARE POSSIBLE WITH THESE STORMS. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR NEW PARIS...CRESSON...AND BLUE KNOB STATE PARK AROUND 305 PM...SCHELLSBURG...PRINCE GALLITZIN STATE PARK...AND GALLITZIN AROUND 310 PM...TUNNELHILL...AND ASHVILLE AROUND 315 PM... IRVONA AND AND SKI GAP AROUND 320 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 125 AND 149...I-99 BETWEEN MILE MARKERS 0 AND 36. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 30...ROUTE 220. FORECASTER: LAMBERT
Special weather statement, Jun 13, 3:53 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 PM EDT FRI JUN 13 2008 PAZ004-005-010-011-132055- CAMERON-ELK-MCKEAN-WARREN- 353 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS WILL AFFECT CAMERON...ELK...SOUTHEASTERN WARREN AND SOUTHERN MCKEAN COUNTIES... AT 347 PM EDT...STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLE SMALL HAIL WERE ALONG A LINE FROM 15 MILES NORTHEAST OF OIL CITY TO 13 MILES WEST OF KANE TO 8 MILES SOUTH OF ST. MARYS...MOVING NORTHEAST AT 23 MPH. THESE STORMS WILL BE NEAR JOHNSONBURG AROUND 400 PM...TIDIOUTE AROUND 415 PM AND WESTLINE AROUND 430 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...ROUTE 219...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120... STATE ROAD 255. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: DEVOIR
Special weather statement, Jun 13, 3:58 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 358 PM EDT FRI JUN 13 2008 PAZ017>019-025-026-034-035-132045- BEDFORD-BLAIR-CLEARFIELD-FULTON-HUNTINGDON-NORTHERN CENTRE- SOUTHERN CENTRE- 358 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...EASTERN BLAIR...EASTERN CLEARFIELD...HUNTINGDON...WESTERN CENTRE AND WESTERN FULTON COUNTIES... AT 351 PM EDT...STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLY SMALL HAIL WERE ALONG A LINE FROM 3 MILES NORTH OF CLEARFIELD TO 10 MILES NORTH OF TYRONE TO 6 MILES EAST OF HOLLIDAYSBURG TO 12 MILES SOUTHWEST OF BEDFORD...MOVING EAST AT 19 MPH. THESE STORMS WILL BE NEAR WILLIAMSBURG...WALLACETON...SPRUCE CREEK... AND RAINSBURG AROUND 405 PM...WARRIORS MARK...AND SPRUCE CREEK AROUND 410 PM...SHY BEAVER...PORT MATILDA...MARKLESBURG AND AND ENTRIKEN AROUND 415 PM. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: DEVOIR
Special weather statement, Jun 13, 4:46 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 PM EDT FRI JUN 13 2008 PAZ005-006-010>012-017-018-132145- CAMERON-CLEARFIELD-ELK-MCKEAN-NORTHERN CENTRE-NORTHERN CLINTON-POTTER- 446 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS WILL AFFECT CAMERON...MCKEAN...NORTH CENTRAL CENTRE...NORTHEASTERN CLEARFIELD...NORTHEASTERN ELK...NORTHWESTERN CLINTON AND POTTER COUNTIES... AT 442 PM EDT...STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLE SMALL HAIL WERE ALONG A LINE FROM 10 MILES NORTH OF KANE TO 15 MILES NORTHEAST OF ST. MARYS TO 21 MILES NORTHEAST OF CLEARFIELD...MOVING NORTHEAST AT 27 MPH. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 120...STATE ROAD 446...STATE ROAD 449. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: DEVOIR/BEACHLER
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:18 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.